Vol. 5, No. 2, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 5, No. 2, 2012

A Giambelli formula for the $S^1$-equivariant cohomology of type $A$ Peterson varieties

Darius Bayegan and Megumi Harada

Weak Allee effect, grazing, and S-shaped bifurcation curves

Emily Poole, Bonnie Roberson and Brittany Stephenson

A BMO theorem for $\epsilon$-distorted diffeomorphisms on $\mathbb R^D$ and an application to comparing manifolds of speech and sound

Charles Fefferman, Steven B. Damelin and William Glover

Modular magic sudoku

John Lorch and Ellen Weld

Distribution of the exponents of primitive circulant matrices in the first four boxes of $\mathbb{Z}_n$

Maria Isabel Bueno, Kuan-Ying Fang, Samantha Fuller and Susana Furtado

Commutation classes of double wiring diagrams

Patrick Dukes and Joe Rusinko

A two-step conditionally bounded numerical integrator to approximate some traveling-wave solutions of a diffusion-reaction equation

Siegfried Macías and Jorge E. Macías-Díaz

The average order of elements in the multiplicative group of a finite field

Yilan Hu and Carl Pomerance